# SDR HALA2017072400211

- Difficulty date: July 23, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 4,945 hours, 794 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Display
- Condition: Intermittent
- Location: Nr 1 & 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCDU 1 & 2 INTERMITTENT, NO RESPONSE FROM KEY INPUTS.  RESET MCDU 1 & 2 IAW 22-82-12-400-801-A.  PERFORMED BITE TEST OF AFS, PASSED PER 22-96-00-740-801-A. OK FOR SERVICE.
